On hermite-liouville manifolds

Masayuki Igarashi, Kazuyoshi Kiyohara

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we study a certain class of Hermitian n-manifolds whose geodesic flows admit n first integrals of certain kind. It is a generalization of Kahler-Liouville manifold in [3] and called Hermite-Liouville manifold. We completely determine the local structure of Hermite-Liouville manifolds "of type (A)", and construct global examples over the complex pro-jective space.

Original languageEnglish
Pages (from-to)895-933
Number of pages39
JournalJournal of the Mathematical Society of Japan
Volume62
Issue number3
DOIs
Publication statusPublished - Jul 1 2010

Keywords

  • Hermite-Liouville manifolds
  • Integrable geodesic flows

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On hermite-liouville manifolds'. Together they form a unique fingerprint.

  • Cite this